| Catalog Number |
03.617.993 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Therapy date (b)(6) 2022.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in colombia as follows: it was reported that on (b)(6) 2022, during a procedure the punch breaks during bone perforation, a fragment remains inside the patient in the vertebral body.The screwdriver broke when the doctor was inserting the screw into the bone, he finished putting the screw with a straight screwdriver.The procedure was completed successfully.There was no surgical delay.There was no patient consequences.This report involves one (1) 2.0mm angled awl.This is report 1 of 2 for (b)(4).